Jump to content

3 months 0.5mg ativan, tips and help.


[on...]

Recommended Posts

hello!  I am a 39-year-old boy, I have never taken anxiolytics before, my history with anxiety comes from tinnitus as a result of the covid19 pfizer vaccine, I went to the doctor because I was anxious about this problem and he prescribed Ativan, I have only taken 0.5mg only 1 dose (in the afternoon) for 3 months, say that the doctor wants me to lower the medication to 0.25 a couple of weeks and withdraw.  I would like your advice, currently I have been alternating 0.5 and 0.25 for 14 days, but I would like how I can weigh the pill and advice from a scale, I want to do it only with dry Ativan, do you advise doing it in several doses to reduce ? thanks :)
Link to comment
Share on other sites

Will your doctor support your desire to taper slower than he wishes, you'll need enough medication to do this.

 

How are you feeling taking .50 one day and .25 the next, is it increasing your symptoms?  We usually suggest members dose every day to keep blood serum levels even to avoid a whiplash effect of symptoms.

Link to comment
Share on other sites

hello! I would like to do well, I don't feel bad but I would like to know what would be the best strategy, take several shots in smaller doses?  Sometimes I am anxious about thoughts of tinnitus, I have doubts about which scale to buy to split the pills well (1mg), what do you recommend?  what a withdrawal  plan? Thank you very much!  :)
Link to comment
Share on other sites

Are you suffering from interdose withdrawal, many of our members who take Ativan will dose 2 or 3 times a day to help with this. 

 

As for scales, most order them online for about 30.00 USD.  So your pills are 1 mg and you've been splitting them in quarters?  If you don't want to buy scales you can use a metal file to make your doses smaller.

 

I need to ask you again if you're suffering withdrawal symptoms as a result of taking alternating doses, have you noticed an increase in the tinnitus or anxiety, any other symptoms?  The reason I ask is because some people can get off of these drugs with little to no problem, and I'm wondering if you could be one of them? 

Link to comment
Share on other sites

Hello, what scares me the most is not sleeping, one day I get nervous and I don't sleep, tonight I couldn't sleep and I went to bed very calmly, I drink infusions and as the minutes go by I get very anxious .  The truth is that this happens to me for reading so much, my doctor he suggests reducing in 2 or 3 weeks, it makes me nervous to have to break such small pieces, overwhelmed with the reductions.  my doctor has put me in this month, I did not need this, he suggests reducing in 2 or 3 weeks, it makes me nervous to have to break such small pieces, it seems very difficult, this morning I have taken 0.166mg, for this afternoon 0.166 and this night 0.166 these doses make me feel scared not noticing any effect.
Link to comment
Share on other sites

Sleep is difficult for most who are tapering and recovering from benzo use, here is a post with a lot of good tips for accepting it.  http://www.benzobuddies.org/forum/index.php?topic=235100.0

 

Would you feel more comfortable crushing your pills and weighing them on a scale, would this help relieve some of your anxiety about the little pieces?

 

It looks like you're dosing 3 times a day, thanks for adding in that information.  If you're worried about sleep maybe you could arrange your doses to leave the heaviest dose for nighttime. 

Link to comment
Share on other sites

Here is a video you can watch to help you understand the process a little better, it also shows the scale he uses. 
Link to comment
Share on other sites

×
×
  • Create New...